Long-Term Effects of Botox Injections

At Rao Dermatology, we celebrate the use of Botox injections for healthy, young, and wrinkle-free skin. Our techniques and technologies are clinically tested and Edmonton Botox Infohave proven to temporarily eradicate wrinkled skin.  While our treatments provide you with optimal results and minimal side effects, not all dermatologists practice proper Botox etiquette, which includes accurate medical history checks and the frequency and intervals of your appointment. As a result, long –term effects can ensue. Below, we’ve listed a series of long-term effects that can materialize from the improper and untracked usage of Botox injections.

Pain deriving from Injection

Following multiple injections, it is possible for patients to experience pain at the Botox injection site. More specifically, the area may become tender, swell, or bruise. Follow up treatments, when completed properly, should be able to eliminate these long-term side effects. However, in rare cases, the area of the injection site may permanently become tender.

 Allergic Reactions

Patients who receive Botox injections can experience allergic reactions. If you receive treatment and observe abnormalities such as irregular breathing, chest pains, abnormal heartbeat or bleeding, contact your physician or go to your nearest Emergency centre; you may be unaware that your Botox injections have a negative impact on your allergies.

Eye Irritation

If you receive Botox treatments in areas near your eye on a regular basis, you can develop irritation around that area. More specifically, you may experience watery, red or itchy eyes and in the most extreme cases you can develop blurry vision. In milder cases, consult your dermatologist so they are able to accurately monitor these effects. In the more severe instances, such as blurred vision or swelling, contact your physician.

Finally, any irregular side effects that occur following frequent Botox injections should prompt you to speak with your dermatologist or family physician.